I had a question about the likelihood of getting pregnant while taking combined birth control pills. I started taking the pills three weeks ago, using the first-day method. So, I took my first pill on the first day of my period because I heard it works right away. I had unprotected sex a few times since starting the pill, and all times my partner ejaculated in me. The first event of unprotected sex was six days into taking the pill. Lately, I have been having bad nausea in the mornings, dizziness, urine frequency, and creamy yellowish white discharge.
Welcome to icliniq.com.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Two days back, I used birth control pills ... It depends on the number of pills you took and the duration of intake ... Read fullCould vomiting cause prominence of the vessels of sclera?
.. understand your concern regarding your complaints. Do you have any pain in your eyes or developed any problem in vision in that duration? Is it associated with any redness? It would have been of help if you have sent a recent photograph of both o... Read fullWhile on birth control pill, what can cause vaginal spotting?
But again the above theory is highly unlikely as you have been on oral contraceptive pills for a long time and they cause anovulatory cycles that is no egg will be formed or released ... Hi docto... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now